# SDR QR9R2024032500001

- Difficulty date: March 25, 2024
- Submitted: March 25, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723479722
- Aircraft time: 4,039 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Pickup
- Part number: 430106202
- Condition: Failed
- Location: Speed
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ON START UP, NR WAS AT IDLE THEN BEGAN FLUCTUATING TO ALMOST ZERO WITH BOTH ENGINES AT IDLE. REMOVED AND REPLACED SPEED PICK-UP IAW AMM 62-41-00, 4-1. MOC SUCCESSFULLY COMPLETED; NO FAULTS NOTED.
